... the pain . Recently I have developed red patches on my skin with severe itching . Could this be related ?
Not if you've been on it for that long, look to anything else that may have changed in; diet, environment, laundry soap, etc. If it persists have it checked, especially if the itching is "severe."
I'd check other things first. It might not be allergy. Do the patches do anything besides get red and itch? Where are they? Are you on any other medications? Generally if its meds the patches would be all over your body. Tramadol isn't a med that can cause rashes. And after 4 yrs of taking it without a rash, I wouldn't think it was that.
It most definitely could be the tramadol. I started getting rashes after 2 years of being on it. Rashes are listed under the more severe side effects of tramadol. Your body can develop an allergy or adverse reaction to any drug at any stage of taking it. I have studied this because I ended up with several severe reactions to it after 2 years of no problems.
Itching of the skin is listed as a side effect of Tramadol.
Hi, long term use of Tramadol can result in side effects such as the following: itching, rash, hives, shingles, etc... Although it is more common to suffer these symptoms at the start of treatment, it is possible to contract them at any time. Have you tried antihistamines or steroids (prescribed by your doctor) to treat this? See how you go with the reduced dose of Tramadol, but take it steady as this medication needs to be tapered slowly and can carry quite severe withdrawal symptoms in some people
It can, I have been on it 4 years and the last year, every few days a month a get a rash and itching on my legs and arms.
Hi, i have been taking Tramadol slow release 200mg twice a day for over 6 months, before that i was on the 100 mg slow release 2x daily with 50mg up to 3 times a day(when needed for the break through pain) for over a year for chronic back pain cause by degenerative disk disease and impacted L5 and S1 and nerve root pain. Just recently i was diagnosed with shingles, but it was not painful and had only 2 or 3 spots across my the top of my chest, i dont believe these were shingles but took the medicine prescribed. A week ago, i got a very itchy round mark on my foot, then another , they were itchy and stung to the point of pain, i have woken now and have more on my belly, under my breasts and on my back. I believe this may be caused from the tramadol, i dont know if they are hives or what but after reading your post i think it even more, i have a lot of stress to top it all off but i always do.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 27 Dec 2015 • 5 answers
Updated 17 Mar 2014 • 9 answers
Updated 16 Sep 2016 • 3 answers
Updated 23 Aug 2016 • 1 answer
Tramadol - I have been on 150mg twice a day slow release for 5 years for chronic back pain. The last
Updated 3 Feb 2018 • 1 answer